Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 291, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2014, 9:31 PM CDT for Logan County, McPherson County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 9:31 PM CDT (02:31 UTC)
- Expired
- Aug 8, 2014, 9:58 PM CDT
- In force
- 27 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 44 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS53 KLBF 090231
SVRLBF
NEC113-117-090315-
/O.NEW.KLBF.SV.W.0291.140809T0231Z-140809T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
EAST CENTRAL MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1015 PM CDT
* AT 928 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RINGGOLD...
AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RINGGOLD.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 210 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4167 10055 4141 10055 4149 10086 4159 10086
TIME...MOT...LOC 0232Z 267DEG 12KT 4155 10079
HAIL...1.00IN
WIND...60MPH
$$
KNUTSVIG2 follow-up statements
193
WWUS53 KLBF 090242
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT FRI AUG 8 2014
NEC113-117-090315-
/O.CON.KLBF.SV.W.0291.000000T0000Z-140809T0315Z/
LOGAN NE-MCPHERSON NE-
942 PM CDT FRI AUG 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MCPHERSON AND WESTERN LOGAN COUNTIES UNTIL 1015 PM CDT...
AT 941 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RINGGOLD...AND
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN MCPHERSON AND WESTERN LOGAN
COUNTIES.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 213 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4149 10079 4159 10080 4167 10055 4141 10055
TIME...MOT...LOC 0243Z 270DEG 14KT 4155 10073
HAIL...1.00IN
WIND...60MPH
$$
KNUTSVIG034 WWUS53 KLBF 090258 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 958 PM CDT FRI AUG 8 2014 NEC113-117-090308- /O.CAN.KLBF.SV.W.0291.000000T0000Z-140809T0315Z/ LOGAN NE-MCPHERSON NE- 958 PM CDT FRI AUG 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCPHERSON AND WESTERN LOGAN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4149 10079 4159 10080 4167 10055 4141 10055 TIME...MOT...LOC 0258Z 270DEG 14KT 4155 10065 $$ KNUTSVIG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:18 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Aug 8, 6:18 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 618 PM CDT FRI AUG 8 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS SOUTHERN SOUTH DAKOTA TONIGHT. MID LEVEL FLOW HAS INCREASED SOME THIS AFTERNOON ACROSS NORTHERN NEBRASKA JUST TO THE SOUTH OF THE LOW CENTER...WITH THE MERRIMAN PROFILER INDICATING WINDS SPEEDS NEAR 50 KTS AT H500 MB FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A SCATTERED FASHION ACROSS CENTRAL AND WESTERN NEBRASKA LATE THIS AFTERNOON AND INTO THE EVENING HOURS TONIGHT. MID LEVEL IS STRONG ENOUGH TO PROMOTE SOME STORM ORGANIZATION...WITH PERHAPS SOME MARGINAL SUPERCELL DEVELOPMENT. HI RES SHORT TERM MODELS SHOW THE BEST STORM ORGANIZATION FROM NORTH CENTRAL NEBRASKA SOUTHEASTWARD INTO THE CENTRAL PORTION OF THE STATE. THIS IS WHERE THE BEST INSTABILITY AXIS CURRENTLY RESIDES...WITH AROUND 2500 J/KG OF SFC BASED CAPE PRESENT. WILL CARRY THE HIGHER POPS NEAR 40 PERCENT THOUGH THIS AREA THROUGH THE EVENING HOURS. AS FAR AS SEVERE STORMS...NOT EXPECTING ANYTHING WIDESPREAD...BUT A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED SATURDAY AFTERNOON. MODERATELY STRONG MID LEVEL FLOW WILL ONCE AGAIN ALLOW FOR STORM ORGANIZATION DURING THE LATE AFTERNOON. IN ADDITION LOW LEVEL FLOW WILL BE A LITTLE STRONGER THAN TODAY...SO FEEL THE SLIGHT RISK FOR SEVERE STORMS SPC HAS OUT FOR WEST CENTRAL AND SOUTHWEST NEBRASKA LOOKS GOOD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 SATURDAY NIGHT THROUGH MONDAY...AN ORGANIZED DISTURBANCE CURRENTLY LOCATED IN NRN UTAH WILL MOVE INTO WESTERN NEBRASKA SATURDAY AFTERNOON. STORMS DEVELOPING WOULD LIKELY CONGEAL INTO AN MCS OR TWO. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH AVBL PWS OF 1.25 TO 1.5 INCH. GFS AND 12Z ECMWF BOTH HAVE SIMILAR SOLUTIONS. EXPECT AREAS OF HEAVY RAINFALL TO BE LOCATED EAST OF HWY 83 AND SOUTH OF HWYS 2 AND 91. GOOD MODEL AGREEMENT WITH POPS 50 PERCENT MOST AREAS OVERNIGHT. THIS WILL BRING A WEAK COLD FRONT IN FOR SUNDAY WITH HIGHS A FEW DEGREES COOLER FROM 80 TO 85. STILL A 20 TO 30 PERCENT CHANCE SUNDAY MORNING IN THE NORTHEAST...THEN JUST A SLIGHT CHANCE FAR EAT AND FAR WESTERN ZONES IN THE AFTN AND EVENING. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH EASTERLY WINDS DEVELOPING. FLOW ILL BE NORTHWEST ALOFT AND A DRY FORECAST EXCEPT FOR A SLIGHT CHANCE FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS REGION. MONDAY NIGHT THROUGH FRIDAY...TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE EXTENDS OVER THE INTERMOUNTAIN WEST. NORTHWEST FLOW ACROSS WESTERN NEBRASKA THROUGH TUESDAY NIGHT. FORECAST IS DRY MONDAY NIGHT AND TUESDAY. A SLIGHT CHANCE FOR ELEVATED THUNDERSTORM DEVELOPMENT TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER TEMPERATURES AROUND 90 INTO THE WESTERN ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO THE GREAT LAKES AND TENNESSEE VALLEY. A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z ECMWF HAS THE STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY GFS AND GEM. POPS WEDNESDAY NIGHT FROM 30 PERCENT WEST AND 40 PERCENT EASTERN AREAS. THE UPPER RIDGE TO FLATTEN OUT THURSDAY AND FRIDAY AS AN UPPER TROUGH MOVES INTO THE CNTRL AND NRN PLAINS. HIGHS THURSDAY STILL NEAR 90 WEST...COOLING SLIGHTLY TO THE LOW TO MID 80S BY FRIDAY AS A WEAK COLD FRONT MOVES ACROSS. MAINLY A SLIGHT CHANCE THURSDAY INTO FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 618 PM CDT FRI AUG 8 2014 FOR THE KLBF TERMINAL...THUNDERSTORMS WILL BE POSSIBLE FROM 01Z THROUGH 03Z THIS EVENING AS THUNDERSTORMS MOVE IN FROM THE SOUTHERN PANHANDLE. WIND GUSTS UP TO 30 KTS ARE POSSIBLE. OVERNIGHT TONIGHT...ABUNDANT HIGH LEVEL CLOUDS WILL LOWER AFTER 10Z WITH A THREAT FOR STRATUS AND PATCHY FOG DEVELOPMENT. CIGS MAY REACH 1200 FT AGL WITH VISBYS DOWN TO 1SM. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 15000 FT AGL. FOR THE KVTN TERMINAL...THE THREAT FOR THUNDERSTORMS HAS ENDED FOR THE REMAINDER OF TONIGHT...HOWEVER LOW CLOUDS AND FOG ARE POSSIBLE LATE TONIGHT INTO SATURDAY MORNING. CIGS BLO 1000 FT AGL AND VISBYS DOWN TO A HALF A MILE ARE POSSIBLE DURING THE 10Z TO 14Z TIME FRAME. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 12000 FT AGL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Aug 8, 3:34 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT FRI AUG 8 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT FRI AUG 8 2014 /234 PM MDT FRI AUG 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. SOME STORMS MAY BE SEVERE...GENERALLY ALONG AND EAST OF HIGHWAY 83...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. STORMS ARE ALSO CAPABLE OF VERY HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR WESTERN NEBRASKA LATE SATURDAY AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM BROKEN BOW TO VALENTINE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN CONCERNS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT FOR AREAS ALONG AND EAST OF HIGHWAY 83 AND TOMORROW ACROSS THE PANHANDLE AND SOUTHWEST NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) SNIVELY
In the hours before
Local storm report, Aug 8, 8:28 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 4 E BROKEN BOW 41.41N 99.56W
08/08/2014 E1.75 INCH CUSTER NE LAW ENFORCEMENT
&&
SNIVELYSpecial weather statement, Aug 8, 8:30 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM CDT FRI AUG 8 2014 NEZ058-069-090230- CHASE NE-PERKINS NE- 730 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PERKINS AND CHASE COUNTIES UNTIL 830 PM MDT... AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF BRANDON TO 10 MILES NORTH OF WAUNETA...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GRANT... IMPERIAL... LAMAR... MADRID... CHAMPION... ELSIE... WILD HORSE SPRING... CHASE... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... CHURCH GROVE CAMPGROUND... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 74. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Aug 8, 8:40 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG CHAMBERS 42.21N 98.75W
08/08/2014 HOLT NE PUBLIC
*** 2 INJ *** INFLATABLE KIDS PLAYHOUSE COLLAPSED DUE TO
WIND
&&
SNIVELYLocal storm report, Aug 8, 9:02 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 12 SSE BROKEN BOW 41.24N 99.55W
08/08/2014 E1.00 INCH CUSTER NE PUBLIC
&&
MOLDANLocal storm report, Aug 8, 9:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST IMPERIAL 40.52N 101.64W
08/08/2014 M61 MPH CHASE NE ASOS
&&
SNIVELYLocal storm report, Aug 8, 9:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST IMPERIAL 40.52N 101.64W
08/08/2014 E61 MPH CHASE NE ASOS
SUSTAINED WNW WINDS AT 33 MPH WITH WIND GUST OF 61 MPH AT
ASOS.
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Loup, Thomas | 61 min |
| Aug 8, 7:36 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith, Perkins | 54 min |
| Aug 8, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Aug 8, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Aug 8, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 41 min |
| Aug 8, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 8, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 58 min |
| Aug 8, 9:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| Aug 8, 10:49 PM CDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Aug 9, 9:47 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 43 min |
| Aug 9, 2:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 38 min |
| Aug 9, 3:29 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:14 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:59 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 46 min |
| Aug 9, 5:04 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 41 min |
| Aug 9, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Aug 9, 5:38 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 52 min |
| Aug 9, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 61 min |
| Aug 9, 6:05 PM CDT | Tornado Warning | LBF | Custer, Lincoln, Logan | 25 min |
| Aug 9, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 66 min |
| Aug 9, 6:25 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 65 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Aug 9, 6:45 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.